# SDR FDEA201212184363

- Difficulty date: December 18, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 67,319 hours, 24,009 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND R1 DOOR PARTIALLY CLOSED. UPON FUTHER INSPECTION FOUND ROD END ASSY  BROKEN OFF OF ARM GUIDE, SAME MANUAL, FIG AND SHEET ITM  348.  R & R GUIDE ARM ASSY IAW MM 52-11-04-2.  INSTALLED SLIDE IAW MM 25-66-01-4.  PERFORMED PRESSURE STOP ADJUSTMENT OF R1 DOOR IN REF TO AMM 52-11-00-5
